Question regarding acute retroviral syndrome
Jul 22, 2003
To the person who wrote about acute HIV and possible infection with new and resistant strain, your question was lost. An answer however, is below.
Response from Dr. Wohl
It actually sounds more like you experienced a predictable rebound in your viral load after stopping your medications leading to an acute retroviral syndrome. Any time you experience a dramatic increase in viral load, there is a risk of such a reaction. Whether infection with a new and resistant strain can do this is unclear but seems possible under some circumstances. DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Is Hpv Tested For When Donating Blood?
- What Are Vaginal Odor, Dizziness, Headache And Diarrhea Signs Of?
- Bleeding Gums While Giving Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.